# SDR CALA2009100100581

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 32,762 hours, 12,210 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: APBBS1016
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-04639 REV A OIL CANNING AT AFB BS 1016 BETWEEN STR ONE AND TWO RBL 11 APPROX FROM BL 0 APB BS 1016.  REPAIRED PER ECRA 5311-01466.  ACCOMPLISH INITIAL HFEC INSP OF THE APBH REPAIR PER ECRA PART 2 TABLE 1 PRIOR TO 36000 FLT CYC FROM WHEN REPAIR WAS INSTALLED & THEN REPEAT INSP AT INTERVALS NOT TO EXCEED 24000 FLT CYC.
